MathSciNet Relay Station
MathSciNet bibliographic data
MR213513 30.11
Joyal, A.; Labelle, G.; Rahman, Q. I. On the location of zeros of polynomials. Canad. Math. Bull 10 1967 53–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement